By Topic

Radiation by disks and conical structures

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Leitner, A. ; Mich. State Univ., Lansing, MI, USA ; Wells, C.

The Lebedev integral transform is applied to a class of boundary value problems in the theory of diffraction and antennas, including circular disks, apertures and hollow conical structures. It is found that the conventional Wiener-Hopf technique, together with this transform, does not explicitly solve these problems. Instead, one is led to an infinite system of linear equations for the representation of the unknown transform function.

Published in:

Antennas and Propagation, IRE Transactions on  (Volume:4 ,  Issue: 4 )